ArticleNeurological sciences : official journal of the Italian Neurological Society and of the Italian Society of Clinical Neurophysiology2026
Acute symptomatic seizures after accidental intrathecal lidocaine administration: A case series.
Article in Neurological sciences : official journal of the Italian Neurological Society and of the Italian Society of Clinical Neurophysiology, 2026. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
0 citing papers in PubMed.
No citing paper in PubMed yet.
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
7 authors.
Funding
No grant is acknowledged in the PubMed record.
Abstract
introductionLidocaine (LA) is a widely used local anaesthetic and analgesic, and a potential therapeutic option for status epilepticus; however, due to its neurotoxicity, it also carries an associated risk of inducing life-threatening seizures and other neurological conditions. The semiology and the treatment of these provoked seizures remain poorly understood.
objectivesTo better understand the seizure-related behaviour, clinical presentation and electroencephalographic patterns associated to lidocaine-induced seizures.
methodsIn this paper we describe three cases of inadvertent intrathecal LA administration for chronic lumbar pain focusing on clinical presentation, laboratory and neuroimaging findings.
conclusionsAcute symptomatic seizures may represent an adverse reaction to intrathecal lidocaine administration and may present with TNS and alteration of consciousness, leading to status epilepticus. A prompt initiation of antiseizure therapy should be considered to ensure the best outcome.
Indexed as
Identifiers
42257911What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.